# SDR USAA2012022000025

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,026 hours, 3,039 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 335TS08Y01
- Part serial: 1979
- Condition: Faulty
- Location: Fire Control
- Part time: 8,026 hours, 3,039 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 NACELLE NR 2 AGENT FIRE BOTTLE DISCHARGE LIGHT CAME ON IN FLIGHT.  MAINTENANCE DETERMINED ENGINE & APU FIRE PANEL TO BE FAULTING.  REPLACED PANEL.
